A Classical Diophantine Problem and Modular Forms of Weight 3/2.

J.B. Tunnell

Inventiones mathematicae (1983)

  • Volume: 72, page 323-334
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Tunnell, J.B.. "A Classical Diophantine Problem and Modular Forms of Weight 3/2.." Inventiones mathematicae 72 (1983): 323-334. <http://eudml.org/doc/143024>.

@article{Tunnell1983,
author = {Tunnell, J.B.},
journal = {Inventiones mathematicae},
keywords = {area of right triangle with rational sides; congruent numbers; elliptic curve; finiteness of group of rational points; modular forms of weight 3/2; table of square-free non-congruent numbers},
pages = {323-334},
title = {A Classical Diophantine Problem and Modular Forms of Weight 3/2.},
url = {http://eudml.org/doc/143024},
volume = {72},
year = {1983},
}

TY - JOUR
AU - Tunnell, J.B.
TI - A Classical Diophantine Problem and Modular Forms of Weight 3/2.
JO - Inventiones mathematicae
PY - 1983
VL - 72
SP - 323
EP - 334
KW - area of right triangle with rational sides; congruent numbers; elliptic curve; finiteness of group of rational points; modular forms of weight 3/2; table of square-free non-congruent numbers
UR - http://eudml.org/doc/143024
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.